Paracetamol FORTE APTEO MED, infants pain

Synoptis Pharma

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Paracetamol FORTE APTEO MED 40 mg / ml oral suspension 85 ml, infants pain

  • The drug in the form of an oral suspension, orange flavor. Paracetamol Forte Apteo Med 40 mg / ml is indicated for the treatment of fever and mild and moderate pain in infants over 3 months of age.

Composition of Paracetamol Forte Apteo Med 40 mg / ml oral  infants pain suspension:

Active substance: paracetamol (Paracetamolum). One ml contains 40 mg of paracetamol and excipients: citric acid monohydrate, sodium citrate, sucrose, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), xanthan gum, purified water, orange flavor (natural flavors, artificial flavors, ethanol, butylhydroxy (E218) )).

Action  infants pain, Paracetamol Forte Apteo Med 40 mg / ml oral suspension:

The active substance is paracetamol. Paracetamol Forte Apteo Med 40 mg / ml oral suspension is indicated for use in infants over 3 months of age, as well as in children and adults. Paracetamol relieves pain and fever. The indication for the use of the drug is the treatment of low and moderate pain and fever.

Application:
Paracetamol Forte Apteo Med 40 mg / ml oral suspension is indicated for the short-term use in the symptomatic treatment of mild to moderate pain and fever - e.g. headache, sore throat, pain and / or fever due to flu or cold, pain associated with otitis media, toothache, painful teething, menstrual pain, muscle and bone pain, post-vaccination pain and / or fever, fever in the course of chickenpox or viral diarrhea, pain after removal of the palatine tonsils. For use in infants over 3 months of age, as well as in children, adolescents, adults and the elderly.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Should be used within 6 months of first opening. Check with your doctor or pharmacist before taking this medicine if: you have liver disease (including Gilbert's syndrome or hepatitis), kidney problems, haemolytic anemia (abnormal breakdown of red blood cells), dehydration or chronic malnutrition, deficiency of the enzyme glucose-6 dehydrogenase - phosphate, drugs that affect the liver function are used, other drugs containing paracetamol (as this may cause severe liver damage), a patient with bronchial asthma is allergic to acetylsalicylic acid. Long-term use of painkillers, often for a long time, may cause or worsen headaches - then do not increase the dose of your painkiller, contact your doctor for advice. The drug taken in doses higher than recommended does not cause a stronger analgesic effect, but increases the risk of severe liver damage - the maximum daily dose of paracetamol must not be exceeded. Ask your doctor or pharmacist if you are taking another paracetamol medicine. Symptoms of liver damage usually occur after a few days, you should consult your doctor immediately after taking a higher dose than recommended. In case of high fever, symptoms of secondary infection or symptoms persistent for more than 2 days, contact your doctor. Use in children and adolescents: do not use in infants under 3 years of age. month of life. Use during pregnancy and breastfeeding: consult a doctor before use, the drug can be used during pregnancy if clinically justified. You should take the lowest dose recommended for your symptoms for the shortest possible time and as rarely as possible. Paracetamol should not be taken in combination with other medications during pregnancy. In recommended doses, the drug can be taken during breastfeeding. Use with other drugs: consult your doctor or pharmacist if you are taking other drugs, especially other drugs containing paracetamol, warfarin or acenocoumarol, glycopyrronium and propantheline, oral contraceptives, phenytoin, phenobarbital, methylphenobarbital, primidone and lamotrigine, activated carbon, chloramphenicol (an antibiotic), isoniazid and rifampicin metoclopramide and domperidone, probenecid, propranolol, cholestyramine, zidovudine. Paracetamol may interfere with some laboratory tests (e.g. uric acid and blood glucose levels). The drug can be taken with food and drink (except alcoholic drinks). You should not drink alcohol during treatment. Driving and using machines: the drug does not affect the ability to drive or use machines, but it may cause side effects - slight drowsiness and dizziness, which may impair the ability to drive or operate machinery. The drug contains sucrose - a dose above 10 ml of oral suspension contains more than 5 g of sucrose in a dose, the possibility of using the drug in people with intolerance to certain sugars should be discussed with the doctor, sucrose content should be taken into account in the case of diabetics. Sucrose can be harmful to teeth. The drug contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) - these may cause allergic reactions (possible delayed reactions). The drug contains ethanol - 2.25 mg of alcohol (ethanol) in each 1 ml of suspension - which is equivalent to 191.25 mg / 85 ml (0.225% w / v). The amount of alcohol in 85ml of this medicine is equivalent to less than 4.78ml of beer or 1.91ml of wine. The small amount of alcohol in this drug will not have any noticeable effects. This medicine contains sodium - it contains less than 1mmol (23mg) of sodium per 25ml (the largest single dose) and is therefore essentially 'sodium-free'. The drug contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) - these may cause allergic reactions (possible delayed reactions). The drug contains ethanol - 2.25 mg of alcohol (ethanol) in each 1 ml of suspension - which is equivalent to 191.25 mg / 85 ml (0.225% w / v). The amount of alcohol in 85ml of this medicine is equivalent to less than 4.78ml of beer or 1.91ml of wine. The small amount of alcohol in this drug will not have any noticeable effect. This medicine contains sodium - it contains less than 1mmol (23mg) of sodium per 25ml (the largest single dose) and is therefore essentially 'sodium-free'. The drug contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) - these may cause allergic reactions (possible delayed reactions). The drug contains ethanol - 2.25 mg of alcohol (ethanol) in each 1 ml of suspension - which is equivalent to 191.25 mg / 85 ml (0.225% w / v). The amount of alcohol in 85ml of this medicine is equivalent to less than 4.78ml of beer or 1.91ml of wine. The small amount of alcohol in this drug will not have any noticeable effects. This medicine contains sodium - it contains less than 1mmol (23mg) of sodium per 25ml (the largest single dose) and is therefore essentially 'sodium-free'. The small amount of alcohol in this drug will not have any noticeable effects. This medicine contains sodium - it contains less than 1mmol (23mg) of sodium per 25ml (the largest single dose) and is therefore essentially 'sodium-free'. The small amount of alcohol in this drug will not have any noticeable effects. This medicine contains sodium - it contains less than 1mmol (23mg) of sodium per 25ml (the largest single dose) and is therefore essentially 'sodium-free'.

Paracetamol FORTE APTEO MED, infants pain Contraindications:
Do not use in case of hypersensitivity to any component of the drug.